# SDR 2007UALA03168

- Difficulty date: August 14, 2007
- Submitted: September 22, 2007
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 42,317 hours, 15,205 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Indicator
- Part number: 73040102
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE 1 FIRE LOOP A FAULT INTERMITTENT.  *S/D*  FIRE DETECTION INDICATION UNIT FAULT.  REPLACED 2WD1 FDIU.
